Solution of a class of two-dimensional singular integral equations of the first kind
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1977-1984
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a20,
author = {M. A. Sheshko and N. V. Denisenko},
title = {Solution of a class of two-dimensional singular integral equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {1977--1984},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a20/}
}
TY - JOUR AU - M. A. Sheshko AU - N. V. Denisenko TI - Solution of a class of two-dimensional singular integral equations of the first kind JO - Differencialʹnye uravneniâ PY - 1983 SP - 1977 EP - 1984 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_11_a20/ LA - ru ID - DE_1983_19_11_a20 ER -
M. A. Sheshko; N. V. Denisenko. Solution of a class of two-dimensional singular integral equations of the first kind. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1977-1984. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a20/